# SDR USAA011176

- Difficulty date: August 14, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 6 SQUARE INCH AREA, STRINGER 25L STATION 967 PLUS 10 INCHES.  CORROSION LEVEL 2.  SPLICED IN SECTION OF STRINGER PER SRM 53-00-03 PAGE 201-204.  (M)
